# SDR UPS02839035

- Difficulty date: August 2, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 5656223515
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER RIB CRACKED AT STA ZR 140.  REMOVED, FABRICATED, AND REPLACED RIB IAW DWG 5656223 AND SRM 51-1-21.
